Home » Frequently asked Questions on Health » What are the side effects of Espin AT and Aztor?

What are the side effects of Espin AT and Aztor?

Q: What are the side effects of Espin AT and Aztor 10?

A:Espin AT contains two medicines: amlodipine and atenolol. Aztor contains atorvastatin. Since you have not given the details of your problem and the diagnosis, I am unable to comment on the rationality of prescribing these three medicines. Espin AT is indicated in the treatment of high blood pressure. However atenolol (one of the two medicines in Espin AT) is not the first option since it can precipitate diabetes. Additionally, it can have adverse effects on cholesterol. Amlodipine can cause swelling of the ankle and lower part of the legs. Side effects of Aztor are: myalgia (muscle pain), arthralgia (joint pain), asthenia, insomnia, Flu-like syndrome, sinusitus. Abnormal liver function tests (increased ALT & CPK levels), peripheral nerve disorders. Tendon rupture. Amnesia (loss of memory). Myopathy (serious muscle disorders), rhabdomyolysis (so-called dissolution of muscle) with kidney dysfunction. If myopathy, medicine should be stopped immediately.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------